# SDR AALA20130405003

- Difficulty date: April 5, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 36,761 hours, 14,873 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO INBOARD HOLES HAVE CRACK INDICATIONS IN SEAT TRACK AT STATION 727B AND RIGHT BUTTLINE 24.75.  ACCOMPLISHED NESTED ANGLE REPAIR PER AARD B737-53-029084.
